Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 82, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Sep 9, 2016, 10:24 PM CDT for Sedgwick County, Kansas. It took effect at Sep 9, 2016, 11:02 PM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2016, 10:24 PM CDT (03:24 UTC)
- In effect from
- Sep 9, 2016, 11:02 PM CDT
- Expired
- Sep 10, 2016, 1:18 PM CDT
- In force
- 14 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sedgwick County, KS
The radar
The Wichita radar (KICT), 14 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Derby (DRBK1). The gauge peaked at 14.54 ft at Sep 10, 2016, 1:00 AM CDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 16.2 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07144550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
356
WGUS43 KICT 100324
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT FRI SEP 9 2016
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Arkansas River At Derby affecting Sedgwick County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC173-101724-
/O.NEW.KICT.FL.W.0082.160910T0402Z-160910T1818Z/
/DRBK1.1.ER.160910T0402Z.160910T0600Z.160910T0618Z.NO/
1024 PM CDT FRI SEP 9 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Arkansas River At Derby.
* From this evening until Saturday afternoon.
* At 10:16 PM Friday the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 12.1 feet by early Saturday morning. The river will fall
below flood stage by early Saturday morning.
* Impact...At 12.0 feet...Flooding of low-lying areas and bottom lands
can be expected.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Sat Sun Mon
Derby 12.0 12.0 Fri 10 PM 8.2 6.4 4.9
&&
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728
$$
JAS3 follow-up statements
813
WGUS83 KICT 100558
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1258 AM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Arkansas River At Derby affecting Sedgwick County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC173-101958-
/O.EXT.KICT.FL.W.0082.000000T0000Z-160911T0025Z/
/DRBK1.1.ER.160910T0316Z.160910T0600Z.160910T1225Z.NR/
1258 AM CDT SAT SEP 10 2016
The Flood Warning continues for
The Arkansas River At Derby.
* Until this evening.
* At 12:31 AM Saturday the stage was 14.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.6 feet by
early this morning. The river will fall below flood stage this
morning.
* Impact...At 15.0 feet...Flooding of agricultural areas will occur.
Flood waters begin to flow across Washington Street on the west
side of the river.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Derby 12.0 14.5 Sat 1 AM 7.6 5.6 4.2
&&
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728
$$797
WGUS83 KICT 100831
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
331 AM CDT SAT SEP 10 2016
...The flood warning continues for the following river in Kansas...
Arkansas River At Derby affecting Sedgwick County.
Arkansas River Near Mulvane affecting Sedgwick and Sumner Counties.
Arkansas River At Oxford affecting Sumner County.
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC173-102231-
/O.EXT.KICT.FL.W.0082.000000T0000Z-160911T0345Z/
/DRBK1.1.ER.160910T0316Z.160910T0601Z.160910T1545Z.NO/
331 AM CDT SAT SEP 10 2016
The Flood Warning continues for
The Arkansas River At Derby.
* Until this evening.
* At 3:01 AM Saturday the stage was 13.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 12.5 feet...Expect overflows on the west river bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Derby 12.0 13.9 Sat 3 AM 7.9 5.7 4.7
&&
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728
$$
KSC173-191-102231-
/O.EXT.KICT.FL.W.0058.000000T0000Z-160911T0531Z/
/MULK1.2.ER.160909T1000Z.160910T0700Z.160910T1731Z.NR/
331 AM CDT SAT SEP 10 2016
The Flood Warning continues for
The Arkansas River Near Mulvane.
* Until late tonight.
* At 2:15 AM Saturday the stage was 19.0 feet.
* Flood stage is 16.5 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 16.5 feet...Lowland flooding occurs along the vicinity
of the river, primarily affecting the farmland northwest of the
Highway 53 bridge.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Mulvane 16.5 19.0 Sat 2 AM 12.8 10.5 9.3
&&
LAT...LON 3749 9733 3735 9725 3742 9712 3754 9721
$$
KSC191-102231-
/O.EXT.KICT.FL.W.0063.000000T0000Z-160912T1915Z/
/OXFK1.2.ER.160909T1348Z.160911T0000Z.160912T0715Z.NO/
331 AM CDT SAT SEP 10 2016
The Flood Warning continues for
The Arkansas River At Oxford.
* Until Monday afternoon.
* At 3:05 AM Saturday the stage was 20.3 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.8 feet by this
evening. The river will fall below flood stage early Monday
morning.
* Impact...At 22.5 feet...Flood waters cover Wea Street leading east
into the low lying areas of the flood plain.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Oxford 17.0 20.3 Sat 3 AM 21.1 15.1 12.0
&&
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712
$$
KSC035-102231-
/O.EXT.KICT.FL.W.0079.000000T0000Z-160913T1200Z/
/ARCK1.2.ER.160909T1945Z.160911T1800Z.160913T0000Z.NO/
331 AM CDT SAT SEP 10 2016
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until Tuesday morning.
* At 3:00 AM Saturday the stage was 14.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by
early Sunday afternoon. The river will fall below flood stage
Monday evening.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Arkansas City 11.0 14.7 Sat 3 AM 18.7 15.2 9.2
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$261
WGUS83 KICT 101455
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
955 AM CDT SAT SEP 10 2016
...The flood warning is cancelled for the following river in
Kansas...
Arkansas River At Derby affecting Sedgwick County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC173-101525-
/O.CAN.KICT.FL.W.0082.000000T0000Z-160911T0345Z/
/DRBK1.1.ER.160910T0316Z.160910T0601Z.160910T1043Z.NO/
955 AM CDT SAT SEP 10 2016
The Flood Warning is cancelled for
The Arkansas River At Derby.
* At 9:46 AM Saturday the stage was 10.9 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 5:43 AM Saturday.
* Forecast...The river will continue to fall to 7.5 feet by Sunday
morning.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Sun Mon Tue
Derby 12.0 10.9 Sat 10 AM 7.5 5.7 4.7
&&
LAT...LON 3761 9739 3750 9732 3754 9721 3763 9728
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 9, 7:01 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Sep 9, 7:01 PM CDT, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service Wichita KS 701 PM CDT FRI SEP 9 2016 .SHORT TERM...(This evening through Monday night) Issued at 236 PM CDT Fri Sep 9 2016 A cold front bisecting central and southwest Kansas is progged to move south and east becoming a focus for deep moist convection this afternoon and evening. Cinh is progged to erode by 20-21z with some clearing in the wake of morning shower activity. This should support scattered to numerous storms developing with convergence along the southward advancing cold front late this afternoon and evening. The airmass ahead of the front remains moist with high PWATS and deep warm cloud depths progged. This will support torrential rainfall once again but the front is expected to be progressive limiting the duration of the heaviest rain with the highest amounts in the 1-3" range expected across mainly southeast KS. A few reports of large hail and damaging winds are also expected within a moderately unstable airmass with deep layer shear of 30-40 kts. Sat-Sun...A stable post-frontal regime is anticipated over the weekend with highs falling back into the mid and upper 70s across the area on Sat. A ridge of high pressure will bring light winds and sunny conditions. Surface high pressure will translate eastward over the Ohio Valley area on Sunday allowing breezy southerly winds to return to central KS with highs remaining below climate normals with readings in the upper 70s/lower 80s. A shortwave trough is progged to approach late Monday while another front sags into the Central Plains. Maintained low pops across central KS Monday afternoon with chances increasing across much of the region on Monday night. .LONG TERM...(Tuesday through Friday) Issued at 236 PM CDT Fri Sep 9 2016 The large scale pattern will feature a mid/upper trough over the Central Great Basin area while southwest mid/upper flow is progged over the Central Plains states early in the week. This trough is progged to track eastward over the Northern Rockies toward the Northern Plains through the week. This may allow unsettled weather to persist through much of the upcoming week as more subtle shortwave troughs lift northeast across the Rockies keeping low probabilities for showers and storms in the forecast. Seasonably cool temperatures are also anticipated with highs in the 70s and low 80s while lows remains mostly in the 60s. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 701 PM CDT Fri Sep 9 2016 Numerous thunderstorms will spread southeast across southern and eastern KS this evening, along a southward surging strong cold front. Gusty winds, small hail and torrential rainfall will accompany this activity. Storms should exit Wichita by around 10 pm, lingering past midnight at Chanute. Additionally, a brief period of MVFR ceiling is likely in wake of the front, along with strong/gusty north winds. Clear skies and breezy north winds expected later this evening/tonight through Saturday. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 57 77 54 81 / 90 0 0 0 Hutchinson 55 76 54 81 / 90 0 0 0 Newton 55 76 53 79 / 90 0 0 0 ElDorado 57 76 53 79 / 90 0 0 0 Winfield-KWLD 60 78 54 81 / 90 0 0 0 Russell 51 76 54 83 / 20 0 0 0 Great Bend 52 75 54 83 / 40 0 0 0 Salina 54 76 53 81 / 90 0 0 0 McPherson 54 76 53 80 / 90 0 0 0 Coffeyville 63 78 51 81 / 80 10 0 0 Chanute 60 77 50 79 / 80 0 0 0 Iola 59 76 51 78 / 80 0 0 0 Parsons-KPPF 61 77 51 80 / 80 10 0 0 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ051>053- 067>072-082-083-091>096-098>100. && SHORT TERM...MWM LONG TERM...MWM AVIATION...ADK
Hazardous weather outlook, Sep 9, 4:03 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 403 PM CDT FRI SEP 9 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 403 PM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS OVER CENTRAL KANSAS THIS AFTERNOON WILL SPREAD SOUTH AND EAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS OF 60 TO 70 MPH. THE STORMS ARE EXPECTED TO MERGE INTO A SQUALL LINE...WITH STRONG TO SEVERE WIND GUSTS AND TORRENTIAL RAINFALL RATES AS THEY MOVE SOUTHWARD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THIS WILL AGGRAVATE ONGOING FLOODING OR RESULT IN ADDITIONAL FLOODING PROBLEMS ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. MANY RIVERS REMAIN IN FLOOD ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY RIVERS ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WILL REMAIN IN FLOOD THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS FOR MORE DETAILS. THUNDERSTORM CHANCES WILL RETURN TO THE AREA LATE MONDAY THROUGH MIDWEEK. A FEW STRONG STORMS WILL BE POSSIBLE LATE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. IN ADDITION...REPORTS OF RAINFALL GREATER THAN 1 INCH AND FLOODING REPORTS WILL BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Sep 9, 9:04 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
904 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM FLASH FLOOD 4 E DOWNTOWN WICHITA 37.69N 97.28W
09/09/2016 SEDGWICK KS EMERGENCY MNGR
WATER OVER ROAD AT 2ND AND BLECKLY WITH STALLED VEHCILES,
WATER RESCUE IN PROGRESS.
&&
METZGERLocal storm report, Sep 9, 9:06 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
906 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FLASH FLOOD EAST WICHITA 37.68N 97.26W
09/09/2016 SEDGWICK KS EMERGENCY MNGR
WATER RESCUE NEAR 2ND AND BLECKLEY.
&&
ADKLocal storm report, Sep 9, 9:25 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
925 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD 4 ESE DOWNTOWN WICHITA 37.66N 97.28W
09/09/2016 SEDGWICK KS EMERGENCY MNGR
WATER OVER THE ROAD AT EAST HARRY AND ROCK ROAD. ONE
VEHICLE OVERTURNED IN WATER. TWO OCCUPANTS RESCUED BY
COUNTY FIRE UNITS.
&&
METZGERLocal storm report, Sep 9, 9:49 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
949 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND DMG ARKANSAS CITY 37.07N 97.04W
09/09/2016 COWLEY KS EMERGENCY MNGR
DELAYED REPORT. TWO UTILITY POLES WERE DOWNED ON COWLEY
COLLEGE CAMPUS.
&&
ADKSpecial weather statement, Sep 9, 9:50 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT FRI SEP 9 2016
KSZ093-100345-
COWLEY KS-
950 PM CDT FRI SEP 9 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 1045 PM CDT
* AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER DEXTER...OR
13 MILES WEST OF CEDAR VALE...MOVING EAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BURDEN...DEXTER...ATLANTA...CAMBRIDGE...
WINFIELD CITY LAKE AND MAPLE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3701 9699 3747 9686 3746 9653 3740 9652
3700 9655
TIME...MOT...LOC 0250Z 280DEG 54KT 3718 9673
KETCHAMLocal storm report, Sep 9, 9:58 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
958 PM CDT FRI SEP 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM FLOOD 3 NNW WINFIELD 37.31N 96.99W
09/09/2016 COWLEY KS EMERGENCY MNGR
FLOODING ASSOCIATED WITH THE WALNUT RIVER ALONG 132ND
ROAD BETWEEN 21ST AND 75TH.
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:01 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| Sep 9, 7:05 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| Sep 9, 7:10 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| Sep 9, 7:20 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 27 min |
| Sep 9, 7:27 PM CDT | Special Weather Statement | ICT | Kingman | 63 min |
| Sep 9, 7:32 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 58 min |
| Sep 9, 7:41 PM CDT | Flash Flood Warning | ICT | Sedgwick | 14 hr |
| Sep 9, 7:48 PM CDT | Special Weather Statement | ICT | Butler | 57 min |
| Sep 9, 8:05 PM CDT | Flash Flood Warning | ICT | Butler | 14 hr |
| Sep 9, 8:08 PM CDT | Special Weather Statement | ICT | Harper | 67 min |
| Sep 9, 8:16 PM CDT | Flash Flood Warning | ICT | Harper | 14 hr |
| Sep 9, 8:40 PM CDT | Flash Flood Warning | ICT | Greenwood | 14 hr |
| Sep 9, 9:00 PM CDT | Special Weather Statement | ICT | Sumner | 60 min |
| Sep 9, 9:12 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 42 hr |
| Sep 9, 9:50 PM CDT | Special Weather Statement | ICT | Cowley | 55 min |
| Sep 9, 10:55 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 12 hr |
| Sep 9, 11:05 PM CDT | Flash Flood Warning | ICT | Sumner | 8 hr |
| Sep 10, 1:44 AM CDT | Areal Flood Warning | ICT | Allen, Woodson | 12 hr |
| Sep 10, 3:13 AM CDT | River Flood Warning | ICT | Chase, Lyon | 35 hr |
| Sep 10, 9:00 AM CDT | River Flood Warning | ICT | Wilson | 35 hr |
| Sep 10, 9:35 AM CDT | Areal Flood Warning | ICT | Sedgwick | 9 hr |
| Sep 10, 9:41 AM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| Sep 10, 11:32 AM CDT | Areal Flood Warning | ICT | Sumner | 8 hr |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.